# SDR DALA2014100705418

- Difficulty date: October 7, 2014
- Submitted: October 7, 2014
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 60,101 hours, 15,134 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LIGHTNING STRIKE AT BS 1480 AND STR 36R DURING WALK AROUND.  REPAIRED IAW SRM 53-00-01, REPAIR 12.
